# SDR GTIA2022070436508

- Difficulty date: July 2, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 36,668 hours, 16,640 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Part number: 6225130820
- Part serial: 18PF9G
- Condition: Intermittent
- Location: Weather Radar
- Part time: 18,738 hours, 8,524 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INTERMITTENT IN FLIGHT-RADAR SYS 1 TROUBLESHOOTING DATA SHOWS CODE 8002 . PERFORMED A320 TSM 34-41-00-810-802-A PAR 4 STEP A (1) ,WAVE GUIDE FOUND NORMAL . REMOVED AND REPLACED XCVR-WEATHER RADAR ( 1SQ1 ) , REF AMM 34-41-33 , BITE TEST FOUND NORMAL AT THIS TIME .
